# SDR SIMA3522

- Difficulty date: December 17, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1410
- Condition: Inoperative
- Location: Hydraulic Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAW - FLT 3066 - CREW REPORTED LANDING GEAR WOULD NOT EXTEND.  QRH/AOM PROCEDURES WERE FOLLOWED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE IAW SAAB MM.  OPERATIONAL AND LEAK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
